# SDR CALA2024062500096

- Difficulty date: June 25, 2024
- Submitted: June 26, 2024
- Operation: Air carrier
- Aircraft: N17310
- Make and model: Boeing 737-8
- Aircraft serial: 67566
- Aircraft time: 3,493 hours, 1,225 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 676000141
- Part serial: 67600014979
- Condition: Faulty
- Location: Ram Air
- Part time: 32,540 hours, 11,745 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT PACK LIGHT ON DEPARTUR E CREW DEBRIEFED. RT PACK OFF LIGHT RESET AFTER SEVERAL MINUTES WHEN TURNED TO FULL HOT. LIGHT ILLUMINATED AFTER A BRIEF TIME OFF. QRH NO HELP. FOUND NOT ACTIVE FAULT CODE 21-55101. OPERATED RT PACK FOR 45 MINUTES REF. 21-51 TASK 820. PACK LIGHT DID NOT COME BACK ON. FOUND ACTIVE FAULTS 21-55001 & 21-55011 AFTER PERFORMING RIGHT AIR CON IBIT TEST REF. FIM 21-51 TASK 802 & FIM 21-51 R & R RT RAM AIR INLET ACTUATOR IAW AMM 21-51-21.  FWD ACT. FAULT LIGHT WENT OUT BUT EXHAUST REMAINS, BOTH ACTIVE FAULTS REMAIN.   SWAPPED LT & RT IASC WITH NO HELP. WHILE PERF. WIRING CHECKS, FOUND 28VDC AT BOTH INLET & EXHAUST RAM AIR ACTUATORS. ALSO FOUND INLET & EXHAUST FAULT LIGHTS ILLUMINATED ON FWD RIGHT ACTUATOR. R & R RT RAM AIR EXHAUST ACTUATOR IAW AMM 21-51-27. OPS CHECK GOOD.
